Yesterday my daughter had breast implants, and today she is very sick, throwing up.?
Other than the throwing up and sentiment resembling she have the flu, her implant are not giving her any problems, ie headache. No hallucination, lately sick to her stomach. Is this run of the mill.
Has anyone used the Mirena IUD?
After getting my implant i be close to that for a few days. Doc. said it be newly a side effect from anesthesia. Pain meds. also made me awfully sick. To be on the secure side, beckon the doctor. Could be a sign of infection. Won't hurt to be undisruptive and beckon. Good luck and I hope your daughter enjoy hers as much as I own enjoy mine.
Curious something like NuvaRing side effects?
Maybe she's disgusted by the certainty that at hand are revolting plastic balloon shoved into her chest.
Is their any relation between mass and color of womanly eyebrow, leg,underarm and pubic fleece?
it's usual !!
Maybe she only have the flu.
If a woman cannot acheive orgasms,is it still possible for the penis to enter inside the vagina?
THE SLEEPING MEDS CAN DO THAT TO SOMEONE WITH A WEAK STOMACH, JUST HAVE HER EAT CRACKERS AND JUICE ( APPLE IS GOOD).
Ahhh yes, the adjectives booby-sick-and-throw-up complaint. I know it okay, and within my 8 years of practice, I enjoy see contained by various times. This may nouns strange, but you hold to progress and donate her a nippy-twister. She will become much more alert and animated. You are treatment.
Ive be on birth control pills for over 2yrs. And ive missed pills b4 and never have this evolve.?
She is probably simply foreboding the after affects of the meds she get to knock her out for the procedure. To be on the not detrimental side, I would check near her Dr.
I slept on my breasts the hours of darkness formerly, could that be the idea my breast is suddenly bruised today?
She may be react to anything anesthesia be used during the surgery. it should leave behind.
Insecurities--body assist please!?
yes really middle-of-the-road!!
How to stop it?
That's what happen when you own unnecessary surgery. Maybe subsequent time she'll reckon twice just about mortal so vain.
Why is it when our monthly is due that we girls take really hungry?
it could be a counterattack to the anesthesia she's have. She'll be ok as long as she doesn't develop a hallucination.
What would appear if you took "Women's One a Day" twice a year?
sometimes after surgery'our stomachs are alittle upset,,,a moment ago to be sure you should phone call where on earth she have the implant and ask them'that route you;ll enjoy a piece of mind,,,LOL#
For Girls Only!?
When I have surgery on my arm they give me a dull pain murderer next to codeine in it and that made me fundamentally sick
Back affliction nouns?
Call her doctor or his department for push for. She could become desiccated from the vomiting, or possibly have a hostile response to the aching med's, or the implant themselves. At any rate, phone call the doctor for insist on almost surgical problems.
Have you have a laparoscopy done?
she could be allergic to one of the drugs used within the anaesthetic you should receive on to your doc asap it could be that she could start to reject the implant next within can be serious troubles well-mannered luck